Dokumente im Korb
Helmholtz Zentrum München
|
Imprint
PuSH - Publication Server of Helmholtz Zentrum München
Navigation
Home
Deutsch
Research
Advanced Search
Browse by ...
... Journal
... Publication Type
... Research Data
... Publication Year
Publication overview
Support & Contact
Contact persons
Help
Data protection
Andrievskii, V.V.
A Remez-type Inequality in Terms of Capacity.
Complex Variables
45
, 35-46 (2001)
Open Access Green
as soon as Postprint is submitted to ZB.
Abstract
Metrics
Extra information
Altmetric
Additional Metrics?
[➜Log in]
Tags
Annotations
Special Publikation
Edit extra informations
Login
Publication type
Article: Journal article
Document type
Scientific Article
Thesis type
Editors
Corresponding Author
Keywords
Remez inequality Exponential of a potential Logarithmic capacity
Keywords plus
ISSN (print) / ISBN
0278-1077
e-ISSN
1563-5066
ISBN
Book Volume Title
Conference Title
Conference Date
Conference Location
Proceedings Title
Journal
Complex Variables and Elliptic Equations
Quellenangaben
Volume: 45,
Issue: ,
Pages: 35-46
Article Number: ,
Supplement: ,
Series
Publisher
Taylor & Francis
Publishing Place
University
University place
Faculty
Publication date
0000-00-00
Application number
Application date
0000-00-00
Patent owner
Further owners
Application country
Patent priority
Non-patent literature
Publications
Reviewing status
Peer reviewed
Institute(s)
Institute of Biomathematics and Biometry (IBB)
Grants